Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 59, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jul 14, 2015, 7:08 AM EDT for 8 counties in Kentucky. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 7:08 AM EDT (11:08 UTC)
- Expired
- Jul 14, 2015, 11:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bell County, KY, Harlan County, KY, Knox County, KY, Laurel County, KY, McCreary County, KY, Pulaski County, KY, Wayne County, KY, Whitley County, KY
The radar
The Knoxville radar (KMRX), 116 km from the middle of the area, began a volume at 11:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 9:20 AM EDT | FLASH FLOOD | Barbourville, KY | KY 459 AND 229 WERE CLOSED DUE TO FLASH FLOODING. |
| Jul 14, 9:20 AM EDT | FLASH FLOOD | Barbourville, KY | PORTIONS OF THE FOLLOWING ROADS WERE CLOSED DUE TO HIGH WATER - NORTH KENTUCKY 11, KY 459, KY 229, KY 223. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 132 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 11.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1428 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1559 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
768
WGUS53 KJKL 141108
FFWJKL
KYC013-095-121-125-147-199-231-235-141500-
/O.NEW.KJKL.FF.W.0059.150714T1108Z-150714T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
708 AM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN LAUREL COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHERN WAYNE COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHWESTERN KNOX COUNTY IN SOUTHEASTERN KENTUCKY...
SOUTHWESTERN HARLAN COUNTY IN SOUTHEASTERN KENTUCKY...
NORTHEASTERN MCCREARY COUNTY IN SOUTH CENTRAL KENTUCKY...
WHITLEY COUNTY IN SOUTH CENTRAL KENTUCKY...
BELL COUNTY IN SOUTHEASTERN KENTUCKY...
* UNTIL 1100 AM EDT
* AT 706 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS CONTAINING
HEAVY RAINFALL MOVING REPEATEDLY ACROSS THE SAME LOCATIONS. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOMERSET...MONTICELLO...WILLIAMSBURG...BARBOURVILLE...PINEVILLE...
MIDDLESBORO...CORBIN...LIBERTY...BURNSIDE...VOX...CALVIN...CLATE...
MOORE HILL...BERTHA STATION...SUTTONS MILL...KING...EMMANUEL...
PONZA...BRUSH CREEK AND CLIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3690 8499 3696 8494 3695 8490 3700 8484
3705 8491 3709 8491 3712 8490 3717 8480
3672 8328 3667 8341 3668 8347 3664 8361
3658 8369 3658 8378
$$
GEOGERIAN1 follow-up statement
715
WGUS73 KJKL 141318
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
918 AM EDT TUE JUL 14 2015
KYC013-095-121-125-147-199-231-235-141500-
/O.CON.KJKL.FF.W.0059.000000T0000Z-150714T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAUREL KY-WAYNE KY-PULASKI KY-KNOX KY-HARLAN KY-MCCREARY KY-
WHITLEY KY-BELL KY-
918 AM EDT TUE JUL 14 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT FOR
SOUTHWESTERN LAUREL...NORTHERN WAYNE...SOUTHERN PULASKI...
SOUTHWESTERN KNOX...SOUTHWESTERN HARLAN...NORTHEASTERN MCCREARY...
WHITLEY AND BELL COUNTIES...
AT 917 AM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
CONTINUING TO PRODUCE HEAVY RAINFALL ACROSS THE WARNED AREA.
EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...ESPECIALLY IN LOW LYING AREAS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOMERSET...MONTICELLO...WILLIAMSBURG...BARBOURVILLE...PINEVILLE...
MIDDLESBORO...CORBIN...LIBERTY...BURNSIDE...VOX...CALVIN...CLATE...
MOORE HILL...BERTHA STATION...SUTTONS MILL...KING...EMMANUEL...
PONZA...BRUSH CREEK AND CLIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3690 8499 3696 8494 3695 8490 3700 8484
3705 8491 3709 8491 3712 8490 3717 8480
3672 8328 3667 8341 3668 8347 3664 8361
3658 8369 3658 8378
$$
GEOGERIANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 6:55 AM EDT, 13 minutes earlier.
Area forecast discussion, Jul 14, 6:55 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY ISSUED BY NATIONAL WEATHER SERVICE WILMINGTON OH 655 AM EDT TUE JUL 14 2015 .SYNOPSIS... ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA TODAY BRINGING ANOTHER CHANCE OF HEAVY RAIN AND SEVERE WEATHER TO THE AREA. A COLD FRONT WILL THEN PUSH THROUGH THE AREA WEDNESDAY MORNING. DRIER WEATHER WILL BE THE STORY WEDNESDAY AND THURSDAY. && .SHORT TERM (THROUGH WEDNESDAY)... A POTENT UPPER LEVEL TROUGH WILL SWING SOUTH TODAY BRINGING ANOTHER CHANCE OF SEVERE WEATHER AND HEAVY RAIN TO THE AREA. FORECAST SOUNDINGS SHOW AN IMPRESSIVE AMOUNT OF INSTABILITY THIS AFTERNOON. MU CAPE ON BOTH THE GFS AND NAM ARE 3000 J/KG OR GREATER IN PLACES. LAPSE RATES ARE ALSO FORECASTED TO BE NEAR THE DALR ALMOST UP TO 700 MB AT TIMES. SRH IS NOT EXTREMELY HIGH BUT IS SUFFICIENT TO SUPPORT A TORNADO THREAT. DUE TO STRONG LOW LEVEL LAPSE RATES AND HIGH INSTABILITY DAMAGING WINDS AND HAIL APPEAR TO BE THE PRIMARY THREATS. SPC HAS THE AREA IN ENHANCED WITH A HATCHED AREA FOR HAIL. ANY STORM THAT FORMS WILL HAVE THE POTENTIAL TO BE SEVERE. THERE WILL ALSO BE A HEAVY RAIN THREAT WITH THESE STORMS. FOR THIS REASON THE FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL WEDNESDAY MORNING. THE SHORTWAVE WILL THEN PUSH A COLD FRONT THROUGH THE AREA WEDNESDAY MORNING. THIS WILL HELP TO BRING AN END TO THE RAIN LATER WEDNESDAY. && .LONG TERM... SURFACE HIGH PRESSURE WILL EDGE INTO THE AREA THURSDAY MORNING BRINGING PLEASANT CONDITIONS. AN UPPER LEVEL RIDGE OVER TEXAS WILL SLOWLY BULGE NORTHWARDS ALLOWING TEMPERATURES TO WARM. A SERIES OF WEAK UPPER LEVEL DISTURBANCES WILL MOVE AROUND THE HIGH AND BRING RAIN CHANCES TO THE AREA STARTING LATER FRIDAY THROUGH THE WEEKEND. FOR THE BEGINNING OF NEXT WEEK AN UPPER LEVEL TROUGH WILL APPROACH FROM THE WEST. THIS WILL KEEP RAIN CHANCES GOING FOR THE FIRST PART OF NEXT WEEK. BOTH THE GFS AND EURO THEN PUSH A WEAK COLD FRONT THROUGH THE AREA WEDNESDAY. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && SHORT TERM...BH LONG TERM...BH
Hazardous weather outlook, Jul 14, 7:05 AM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY ISSUED BY NATIONAL WEATHER SERVICE WILMINGTON OH 705 AM EDT TUE JUL 14 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-151415- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...PLEASUREVILLE... MOUNT STERLING...JEFFERSONVILLE...OWINGSVILLE...MOREHEAD...IRVINE... STANTON...CLAY CITY...WELLINGTON...FRENCHBURG...MOUNT VERNON... BRODHEAD...MCKEE...ANNVILLE...SOMERSET...LONDON...MONTICELLO... PINE KNOT...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... PROVIDENCE...BARBOURVILLE...NORTH CORBIN...PINEVILLE...GEORGETOWN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...SALYERSVILLE... PRESTONSBURG...WHEELWRIGHT...UNION...BEATTYVILLE...FINCASTLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...MCROBERTS... FLEMING-NEON...INEZ...WARFIELD...PIKEVILLE 705 AM EDT TUE JUL 14 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE LIKELY AGAIN TODAY AND TONIGHT...AND MAY BE SEVERE. THEY COULD BRING LARGE HAIL...DAMAGING WIND...AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL COULD ALSO RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANY LINGERING THUNDERSTORMS SHOULD END ON WEDNESDAY. THUNDERSTORMS WILL AGAIN BE A POSSIBILITY AT TIMES FROM FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. BH
In the hours before
Special weather statement, Jul 14, 1:57 AM EDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
157 AM EDT TUE JUL 14 2015
KYZ044-050>052-140630-
BATH-ROWAN-MONTGOMERY-FLEMING-
157 AM EDT TUE JUL 14 2015
...A STRONG THUNDERSTORM WILL AFFECT BATH...ROWAN...MONTGOMERY...
FLEMING COUNTIES THROUGH 2:30 AM EDT...
AT 156 AM EDT...A STRONG THUNDERSTORM WAS OVER CARLISLE...OR 18 MILES
SOUTHWEST OF FLEMINGSBURG...MOVING SOUTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM AND
TORRENTIAL RAINFALL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...MOREHEAD...OWINGSVILLE...MARSHALL...
JEFFERSONVILLE...CAMARGO...SHARPSBURG...SALT LICK...LOWER SPENCER...
BETHEL...FLAT CREEK...BOURBON FURNACE...PRESTON...ODESSA...
EWINGTON...RAMEY...WALKERS CROSSING...HOPE...STEPSTONE AND COONS
STATION.
THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
107 AND 135.
&&
LAT...LON 3817 8346 3801 8369 3801 8374 3796 8377
3790 8385 3793 8393 3815 8404 3817 8399
3823 8393 3830 8384
TIME...MOT...LOC 0556Z 317DEG 43KT 3832 8405
GEOGERIANSpecial weather statement, Jul 14, 2:31 AM EDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
231 AM EDT TUE JUL 14 2015
KYZ051-052-060-104-106-107-109-140715-
BATH-JOHNSON-MENIFEE-MAGOFFIN-ROWAN-MORGAN-ELLIOTT-
231 AM EDT TUE JUL 14 2015
...A STRONG THUNDERSTORM WILL AFFECT BATH...JOHNSON...MENIFEE...
MAGOFFIN...ROWAN...MORGAN...AND ELLIOTT COUTNIES THROUGH 3:15
AM EDT...
AT 230 AM EDT...A STRONG THUNDERSTORM WAS OVER ZILPO...OR NEAR
MOREHEAD...MOVING SOUTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOREHEAD...WEST LIBERTY...SANDY HOOK...HENRY...LEWIS...GORDON FORD...
WHITE OAK...PERLIE...QUOD...EVER...BRUIN...LENOX...BLAZE...VALE...
ELSIE...PLUTARCH...LIBERTY ROAD...HOLLIDAY...BARNROCK AND PANAMA.
THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
136 AND 148.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3828 8333 3821 8330 3819 8326 3820 8323
3825 8320 3823 8308 3818 8305 3821 8301
3817 8298 3818 8292 3811 8289 3800 8302
3796 8300 3800 8296 3798 8288 3774 8311
3802 8366 3830 8341
TIME...MOT...LOC 0630Z 304DEG 36KT 3809 8345
GEOGERIANSpecial weather statement, Jul 14, 3:33 AM EDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
333 AM EDT TUE JUL 14 2015
KYZ058-068-069-140800-
ESTILL-ROCKCASTLE-JACKSON-
333 AM EDT TUE JUL 14 2015
...A STRONG THUNDERSTORM WILL AFFECT ESTILL...ROCKCASTLE...AND
JACKSON COUNTIES UNTIL 4 AM EDT...
AT 332 AM EDT...A STRONG THUNDERSTORM WAS NEAR SNIDER...OR 14 MILES
NORTH OF MOUNT VERNON...MOVING SOUTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOUNT VERNON...MCKEE...BRODHEAD...WANETA...KERBY KNOB...JOHNETTA...
LOAM...COLLINGSWORTH...DRIP ROCK...LAKES...MACEDONIA...STATION
CAMP...LAKE LINVILLE...EGLON...MORRILL...ROUNDSTONE...BRADSHAW...
DISPUTANTA...FOXTOWN AND GOOCHLAND.
THIS INCLUDES INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE
MARKERS 63 AND 72.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3748 8445 3747 8438 3754 8435 3753 8430
3752 8430 3751 8426 3752 8420 3756 8416
3757 8409 3764 8413 3767 8409 3772 8409
3768 8398 3743 8388 3737 8449
TIME...MOT...LOC 0732Z 318DEG 37KT 3758 8434
GEOGERIANSpecial weather statement, Jul 14, 3:59 AM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 359 AM EDT TUE JUL 14 2015 KYZ068-069-080-114-116-140845- CLAY-ROCKCASTLE-JACKSON-OWSLEY-LAUREL- 359 AM EDT TUE JUL 14 2015 ...A STRONG THUNDERSTORM WILL AFFECT CLAY...ROCKCASTLE...JACKSON... OWSLEY...AND LAUREL COUNTIES THROUGH 4:45 AM EDT... AT 358 AM EDT...A STRONG THUNDERSTORM WAS OVER EGLON...OR NEAR MCKEE...MOVING SOUTHEAST AT 40 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MCKEE...SOURWOOD...WANETA...KERBY KNOB...SACKER GAP...TAFF... FOGERTOWN...PARROT...JEP HILL...WELCHBURG...JOHNETTA...LOAM... CHESTNUTBURG...COLLINGSWORTH...PORTERSBURG...ROYRADER...MACEDONIA... THOMAS...COOKSBURG AND TYNER. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3742 8425 3756 8410 3736 8364 3711 8397 TIME...MOT...LOC 0758Z 311DEG 36KT 3744 8411 GEOGERIAN
Local storm report, Jul 14, 7:03 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
703 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 AM FLOOD WHYNOT 37.64N 83.79W
07/14/2015 LEE KY 911 CALL CENTER
WATER ACROSS HIGHWAYS 52 AND 1746. DEPTH UNKNOWN.
&&
DSTAMPERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 1:13 AM EDT | Flash Flood Warning | JKL | Elliott, Fleming, Rowan | 6 hr |
| Jul 14, 1:53 AM EDT | Flash Flood Warning | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Morgan and 1 more | 6 hr |
| Jul 14, 1:57 AM EDT | Special Weather Statement | JKL | Bath, Montgomery | 33 min |
| Jul 14, 2:31 AM EDT | Special Weather Statement | JKL | Elliott, Morgan, Rowan | 44 min |
| Jul 14, 2:40 AM EDT | Flash Flood Warning | JKL | Floyd, Johnson, Martin, Pike | 6 hr |
| Jul 14, 2:49 AM EDT | Flash Flood Warning | JKL | Magoffin, Menifee, Montgomery, Morgan, Powell, Wolfe | 6 hr |
| Jul 14, 3:23 AM EDT | Flash Flood Warning | JKL | Breathitt, Estill, Lee, Powell, Wolfe | 6 hr |
| Jul 14, 3:33 AM EDT | Special Weather Statement | JKL | Jackson | 27 min |
| Jul 14, 3:36 AM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Letcher, Magoffin, Perry and 1 more | 4 hr |
| Jul 14, 3:59 AM EDT | Special Weather Statement | JKL | Jackson | 46 min |
| Jul 14, 4:04 AM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Jackson, Laurel, Leslie, Owsley and 2 more | 4 hr |
| Jul 14, 4:48 AM EDT | Areal Flood Advisory | JKL | Harlan, Knott, Leslie, Letcher, Perry | 4 hr |
| Jul 14, 4:52 AM EDT | Areal Flood Advisory | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 2 more | 4 hr |
| Jul 14, 4:56 AM EDT | Severe Thunderstorm Warning | JKL | Harlan, Letcher, Perry | 25 min |
| Jul 14, 5:32 AM EDT | Areal Flood Advisory | JKL | Bell, Harlan, Knox, Laurel, Whitley | 4 hr |
| Jul 14, 6:05 AM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Estill, Jackson, Laurel, Lee and 5 more | 40 min |
| Jul 14, 6:10 AM EDT | Flash Flood Warning | JKL | Breathitt, Clay, Estill, Jackson, Knox, Laurel and 5 more | 3 hr |
| Jul 14, 6:41 AM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Jackson, Knox, Laurel, Leslie and 5 more | 49 min |
| Jul 14, 6:46 AM EDT | Areal Flood Advisory | JKL | Laurel, McCreary, Pulaski, Wayne, Whitley | 4 hr |
| Jul 14, 7:16 AM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan, Knox, Leslie | 29 min |
| Jul 14, 7:24 AM EDT | Areal Flood Advisory | JKL | Bell, McCreary, Wayne, Whitley | 4 hr |
| Jul 14, 7:45 AM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Morgan and 1 more | 3 hr |
| Jul 14, 8:37 AM EDT | Areal Flood Advisory | JKL | Floyd, Johnson, Martin, Pike | 3 hr |
| Jul 14, 8:41 AM EDT | Areal Flood Advisory | JKL | Magoffin, Menifee, Montgomery, Morgan, Powell, Wolfe | 3 hr |
| Jul 14, 9:01 AM EDT | Special Weather Statement | JKL | Clay, Knox, Laurel, Pulaski | 59 min |
| Jul 14, 9:06 AM EDT | Flash Flood Warning | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 2 more | 7 hr |
| Jul 14, 9:10 AM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski, Rockcastle | 33 min |
| Jul 14, 9:13 AM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Jackson, Laurel, Lee, Owsley and 1 more | 3 hr |
| Jul 14, 9:39 AM EDT | Areal Flood Warning | JKL | Lee | 6 hr |
| Jul 14, 10:25 AM EDT | Special Weather Statement | JKL | Bell, Knox, Laurel, Pulaski | 65 min |
| Jul 14, 10:38 AM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski, Rockcastle | 52 min |
| Jul 14, 10:47 AM EDT | Severe Thunderstorm Warning | JKL | Bell, Knox | 43 min |
| Jul 14, 10:57 AM EDT | Flash Flood Warning | JKL | Bell, Harlan, Knox, Laurel, McCreary, Pulaski and 2 more | 5 hr |
| Jul 14, 10:59 AM EDT | River Flood Advisory | JKL | Lee | 3 days |
| Jul 14, 10:59 AM EDT | River Flood Advisory | JKL | Estill | 3 days |
| Jul 14, 11:28 AM EDT | Areal Flood Advisory | JKL | Johnson | 3 hr |
| Jul 14, 11:29 AM EDT | Special Weather Statement | JKL | McCreary, Wayne | 61 min |
| Jul 14, 11:30 AM EDT | Special Weather Statement | JKL | Bell, Knox, Laurel | 60 min |
| Jul 14, 11:44 AM EDT | Severe Thunderstorm Warning | JKL | McCreary, Wayne, Whitley | 61 min |
| Jul 14, 11:55 AM EDT | River Flood Advisory | JKL | Estill, Powell | 71 hr |
| Jul 14, 12:10 PM EDT | Areal Flood Warning | JKL | Jackson, Rockcastle | 6 hr |
| Jul 14, 12:13 PM EDT | Tornado Warning | JKL | McCreary, Wayne, Whitley | 30 min |
| Jul 14, 12:45 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Whitley | 30 min |
| Jul 14, 12:58 PM EDT | Areal Flood Advisory | JKL | Bell, McCreary, Wayne, Whitley | 4 hr |
| Jul 14, 1:01 PM EDT | Special Weather Statement | JKL | Bell | 29 min |
| Jul 14, 2:11 PM EDT | Special Weather Statement | JKL | Wayne | 49 min |
| Jul 14, 3:50 PM EDT | Areal Flood Warning | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 2 more | 6 hr |
| Jul 14, 4:19 PM EDT | River Flood Advisory | JKL | Bell | 28 hr |
| Jul 14, 5:16 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Fleming, Morgan, Rowan | 59 min |
| Jul 14, 5:29 PM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Fleming, Menifee, Morgan, Rowan | 2 hr |
| Jul 14, 5:45 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Menifee, Montgomery, Morgan, Powell and 1 more | 30 min |
| Jul 14, 5:54 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Fleming, Johnson, Magoffin, Menifee and 2 more | 66 min |
| Jul 14, 6:12 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery, Morgan, Wolfe | 63 min |
| Jul 14, 6:13 PM EDT | Flash Flood Warning | JKL | Bath, Elliott, Floyd, Johnson, Magoffin, Martin and 3 more | 6 hr |
| Jul 14, 6:47 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Knott, Letcher, Magoffin and 4 more | 73 min |
| Jul 14, 6:54 PM EDT | Flash Flood Warning | JKL | Breathitt, Floyd, Knott, Letcher, Magoffin, Martin and 7 more | 6 hr |
| Jul 14, 7:08 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Lee, Menifee, Perry, Powell and 1 more | 52 min |
| Jul 14, 7:32 PM EDT | Special Weather Statement | JKL | Jackson, Rockcastle | 28 min |
| Jul 14, 7:37 PM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Estill, Harlan, Jackson, Lee and 6 more | 5 hr |
| Jul 14, 7:39 PM EDT | Special Weather Statement | JKL | Clay, Jackson, Lee, Owsley, Perry | 36 min |
| Jul 14, 7:47 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Jackson, Lee, Leslie, Owsley and 1 more | 43 min |
| Jul 14, 7:50 PM EDT | Flash Flood Warning | JKL | Breathitt, Clay, Estill, Harlan, Jackson, Knott and 7 more | 4 hr |
| Jul 14, 7:53 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Harlan, Knott, Letcher, Perry and 1 more | 67 min |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.